X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (8085) 8085
Conference Proceeding (2802) 2802
Publication (455) 455
Book Chapter (53) 53
Dissertation (38) 38
Book / eBook (13) 13
Book Review (9) 9
Technical Report (3) 3
Government Document (1) 1
Magazine Article (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
uncertain systems (4551) 4551
automation & control systems (2704) 2704
engineering, electrical & electronic (2286) 2286
uncertainty (2234) 2234
control systems (2232) 2232
robust control (1672) 1672
linear matrix inequalities (1633) 1633
robustness (1597) 1597
stability (1508) 1508
analysis (1341) 1341
design (1205) 1205
stabilization (1138) 1138
linear systems (1096) 1096
mathematical models (1096) 1096
linear matrix inequality (973) 973
mathematics, applied (973) 973
robust stability (967) 967
optimization (881) 881
operations research & management science (808) 808
algorithms (802) 802
nonlinear systems (761) 761
linear-systems (750) 750
adaptive control (732) 732
stability analysis (658) 658
state feedback (622) 622
delay (621) 621
computer science, artificial intelligence (599) 599
mathematical analysis (595) 595
instruments & instrumentation (594) 594
sliding mode control (579) 579
dynamical systems (572) 572
output feedback (529) 529
h-infinity control (528) 528
computer simulation (522) 522
feedback (488) 488
systems (486) 486
engineering (470) 470
sufficient conditions (456) 456
controllers (445) 445
mathematics (441) 441
symmetric matrices (418) 418
models (417) 417
mechanics (402) 402
studies (392) 392
engineering, multidisciplinary (390) 390
time varying systems (383) 383
nonlinear-systems (381) 381
nonlinear control systems (380) 380
design engineering (378) 378
uncertain system (371) 371
control system synthesis (368) 368
state estimation (361) 361
research (360) 360
observers (353) 353
delay systems (352) 352
engineering, mechanical (347) 347
mathematics, interdisciplinary applications (343) 343
neural networks (341) 341
uncertain (339) 339
nonlinear dynamics (337) 337
nonlinearity (335) 335
computer science, theory & methods (332) 332
filtering (330) 330
control (327) 327
tracking control (326) 326
usage (326) 326
model (322) 322
fuzzy systems (321) 321
lyapunov method (319) 319
optimal control (317) 317
stochastic systems (317) 317
asymptotic stability (313) 313
computer science (313) 313
dynamics (312) 312
actuators (310) 310
uncertain parameters (305) 305
feedback control (298) 298
tracking (285) 285
lmi (283) 283
computer science, information systems (270) 270
control theory (268) 268
fuzzy control (266) 266
delay effects (265) 265
disturbances (262) 262
mechanical engineering (261) 261
unsicheres system (261) 261
synchronization (257) 257
time-delay systems (255) 255
parameter uncertainty (254) 254
criteria (253) 253
guaranteed cost control (253) 253
methods (253) 253
equations (250) 250
uncertain nonlinear-systems (248) 248
riccati equations (247) 247
automatic control (243) 243
robust stabilization (243) 243
lyapunov methods (242) 242
polynomials (241) 241
electrical engineering (238) 238
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (10546) 10546
Japanese (36) 36
Chinese (24) 24
Portuguese (11) 11
French (5) 5
German (3) 3
Polish (2) 2
Spanish (2) 2
Persian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Automatica, ISSN 0005-1098, 2012, Volume 48, Issue 1, pp. 177 - 182
This article proposes a novel approach to assess the stability of continuous linear systems with sampled-data inputs. The method, which is based on the... 
Uncertain systems | Packet losses | Sampled-data systems | Lyapunov function | STABILIZATION | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Linear systems | Analysis | Synchronous | Theorems | Stability | Asymptotic properties | Stability analysis | Dealing | Sampling | Engineering Sciences | Automatic
Journal Article
Automatica, ISSN 0005-1098, 2010, Volume 46, Issue 2, pp. 466 - 470
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 08/2015, Volume 60, Issue 8, pp. 2213 - 2218
Journal Article
Automatica, ISSN 0005-1098, 11/2006, Volume 42, Issue 11, pp. 1919 - 1926
This paper extends the existing results on the robust H and H filtering problems with respect to polytopic uncertainty. A new structure of slack variables is... 
Uncertain systems | Linear matrix inequality (LMI) | Robust H | and H | filtering | Parameter-dependent Lyapunov function
Journal Article
AUTOMATICA, ISSN 0005-1098, 11/2006, Volume 42, Issue 11, pp. 1919 - 1926
This paper extends the existing results on the robust H-2 and H-infinity filtering problems with respect to polytopic uncertainty. A new structure of slack... 
robust H-2 and H-infinity filtering | uncertain systems | linear matrix inequality (LMI) | parameter-dependent Lyapunov function | DEPENDENT LYAPUNOV FUNCTIONS | AUTOMATION & CONTROL SYSTEMS | DISCRETE-TIME-SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 02/2013, Volume 58, Issue 2, pp. 506 - 512
Journal Article
Automatica, ISSN 0005-1098, 05/2016, Volume 67, pp. 252 - 266
This paper is concerned with and filtering for Markovian jump linear systems with uncertain transition probabilities. Motivated by the fact that the existing... 
[formula omitted] filtering | Linear matrix inequality | Markovian jump linear system | Uncertain transition probability | filtering
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 06/2015, Volume 60, Issue 6, pp. 1665 - 1670
Journal Article
IET Control Theory and Applications, ISSN 1751-8644, 2/2015, Volume 9, Issue 4, pp. 545 - 552
Journal Article
by Li, XW and Lam, J and Gao, HJ and Xiong, JL
AUTOMATICA, ISSN 0005-1098, 05/2016, Volume 67, pp. 252 - 266
This paper is concerned with H-infinity and H-2 filtering for Markovian jump linear systems with uncertain transition probabilities. Motivated by the fact that... 
DELAY SYSTEMS | SWITCHING PROBABILITIES | DESIGN | Markovian jump linear system | NONLINEAR POLYNOMIAL SYSTEMS | DISCRETE-TIME-SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | H-2 filtering | Uncertain transition probability | JUMP SYSTEMS | Linear matrix inequality | H-infinity filtering | AUTOMATION & CONTROL SYSTEMS
Journal Article
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 01/2019, Volume 64, Issue 1, pp. 373 - 380
Journal Article
International Journal of Adaptive Control and Signal Processing, ISSN 0890-6327, 08/2016, Volume 30, Issue 8-10, pp. 1080 - 1098
Summary This paper presents a variation on adaptive backstepping output feedback control design for uncertain minimum‐phase linear systems. Unlike the... 
adaptive | backstepping | output feedback | uncertain | ADAPTIVE CONTROLLERS | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Linear systems | Design engineering | Stabilization | Asymptotic properties | Control systems | Nonlinearity | Tuning | Output feedback
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 11/2017, Volume 62, Issue 11, pp. 6004 - 6011
In this paper, we propose a robust regulator for discrete-time Markovian jump linear systems (DMJLS) subject to structured parameter uncertainties. States of... 
Regulators | Uncertainty | robust regulator | uncertain Markov modes | Standards | Optimization | Markovian systems | robust least-squares | Discrete-time control | Markov processes | Robustness | Mathematical model | penalty functions | UNCERTAINTIES | STABILITY | PARAMETERS | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Linear systems | Usage | Mathematical models
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 01/2020, Volume 30, Issue 1, pp. 51 - 64
Summary In this paper, a novel adaptive control design is proposed to stabilize a class of switched linear systems with parametric uncertainties and... 
adaptive stabilization | differential Riccati equations | uncertain switched linear systems
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2011, Volume 62, Issue 3, pp. 1460 - 1471
This paper concerns with the method of observer-based control and static output feedback control for fractional-order uncertain systems with the fractional... 
Stability | Linear matrix inequality (LMI) | Output feedback control | Fractional-order uncertain systems | Observer-based control | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | ALGORITHM | Linear systems | Robust control | Asymptotic properties | Tools | Control systems | Mathematical models | Output feedback | Matlab
Journal Article
Automatica, ISSN 0005-1098, 2004, Volume 40, Issue 8, pp. 1441 - 1446
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.